# SDR AU980608

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON900
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 7002800914
- Condition: Faulty
- Location: Afcs
- Stage of operation: NR
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

(AUS) YAW DAMPER LINEAR ACTUATOR FAULTY.
